# SDR HNAA2009080800240

- Difficulty date: August 4, 2009
- Submitted: August 9, 2009
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 57,728 hours, 65,113 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REPORTED BY PILOT OF A SMELL OF HOT ELECTRONICS FROM COCKPIT.  PILOT RAN BLEEDS FULL HOT AND THAN COLD, ODOR DISSIPATED.  SUSPECT NEW DUCTING INSTALLED AT RON TO BE SOURCE.  CURRENT LEVEL OF ODOR IS ACCEPTABLE TO CREW.  NO ODOR WITH BLEEDS OFF.  FLIGHT DECK AIR CONDITIONING MODIFIED PER FCD8-21-09-0180 TO RELOCATE CONDITIONED AIR TO SIDEWALL GASPERS.  NO DETECT NOTED AT THIS TIME.
